# SDR 2024FA0000760

- Difficulty date: October 4, 2024
- Submitted: October 9, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Boeing 787-8
- Aircraft serial: 37120
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sliding Sleeve
- Part number: 725Z3552112
- Part serial: 15978931
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSLATING SLEEVE UPPER SECONDARY SLIDER (ENG NO 2 RH)
